MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. XENON LAMP

SHIRAKAWA OLYMPUS CO., LTD. XENON LAMP
Model Number MD-631
Medical Device Problem Code No Visual Prompts/Feedback (4021)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for evaluation, and the customer's allegation was confirmed.The device evaluation found no abnormalities other than the lamp not lighting up.The investigation is ongoing.A supplemental report will be submitted upon completion of the investigation or if the user facility provides any additional information.
 
Event or Problem Description
The olympus representative reported (on behalf of the customer) that the light intensity of the xenon lamp decreased even though the life meter had not reached 500 hours.The issue occurred during a unknown diagnostic procedure.The procedure was completed with a similar device.There was no patient harm associated with the event.

Brand Name
XENON LAMP
Common Device Name
XENON LAMP
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA   961-8061
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key18118908
Report Number3002808148-2023-12351
Device Sequence Number6884162
Product Code GCT
UDI-Device Identifier04953170355950
UDI-Public04953170355950
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
CLASS2-EXMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/07/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMD-631
Device Lot Number¿¿
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/22/2023
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2023
Initial Report FDA Received Date11/13/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CLV-S190 SN.(B)(6).
Patient SexUnknown